Should I get more Botox? My forehead feels heavy (Photo)

Just had Botox, first time, 3 days ago. I believe 20 units in forehead & 10 on each eye for crows feet. My forehead feels heavy just above brows and in between them. Do I need additional Botox to relax above brows or am I better off waiting until this wears off? Thank you.

Doctor Answers 14

Should more Botox be used?

It can take a week or so to see the full effect from a Botox injection.  Since you had your treatment only three days ago, I would recommend doing nothing at the moment and just waiting another four days or so to see how your face looks then.  It is not unusual for the forehead to temporarily feel a bit heavy after a treatment and this feeling normally improves after a couple of weeks.  If you still feel there is some movement in the areas that were treated a week or so after the injection, then you could have additional Botox to help.  


San Francisco Facial Plastic Surgeon
4.5 out of 5 stars 18 reviews

Do I need more Botox

Thank you for your question and for providing the photos.  At 3 days, the effects of Botox are just beginning.  based on your description of the amount of Botox used, a reasonable amount was placed.  I would give it at least 10 days before evaluating the results.  If at that time you still have any concerns, I would discuss them with your injector.  
Best of luck with your BOtox.
Jeff Rockmore

Give it some time

Thanks for the question

At 3 days it is really still early, this is typically when people start to feel the effects of Botox.  I would wait 1-2 weeks and then go back to your injector for another evaluation.  Based on your pictures, your lateral eyebrows are peaking a little more than I would like.  if they are still like that at 2 weeks, you might want a little more botox in the lateral forehead to lower the brow just a little bit. 

Good Luck

Botox takes 10 days to exert effect possibly.

Be patient and see where you are.  You have had a reasonable amount of Botox so wait and see.   In 2 weeks you can always add more.    But not in 3 days out.     My Best,  Dr Commons

Heavy Forehead After Botox

Hello, 

Thank you for your question. 

Botox usually takes 2 or 3 days to start to work, and will continue to improve over the first 7 to 10 days. The full affect is typically achieved after 14 days.

Some patients do notice the "heavy" feeling you are describing, after treatment. It is not unusual for this to last for a few days. I'd recommend booking a follow-up appointment with your qualified injector to discuss your concerns and options. 

Take care. 

When should you have Botox injections evaluated?

 It can take up to 2 weeks to see the full effects of Botox injections. If you have questions about whether you need additional injections or should have injections administered in the future, I would first speak with the person you trust to perform your injections. If you are unhappy for not satisfied with the response, then consider looking elsewhere.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Nothing for now

Don't do anything for now. It will take about a week for your final results to reveal themselves. If, at that point, you aren't happy with your results, consult with your surgeon. Best, Dr. Nazarian

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 52 reviews

Botox

Botox takes a full 10 days to take affect. I would wait the full 10 days to see results and go from there. 

Lee B. Daniel, MD
Eugene Plastic Surgeon
4.7 out of 5 stars 16 reviews

Effects of Botox

I would wait a full 7 days so the effects of the Botox are fully evident.  There are different ways to inject Botox to obtain different effects.  If your forehead is feeling heavy, injecting your frown lines and the crows feet may elevate your brow and make it feel less heavy.  Talk with your plastic surgeon about this to see what would work best for you to give you the effect you wish.

More Botox ?

I always tell patients to wait around 2 weeks before evaluating for your final result.  Considering your injections were only three days ago, I would wait and give the injections more time to kick in.  You may end up needing more, but you also may not.  It is very common after forehead injections to feel that heavy sensation.  Give it more time and return to your injector with any concerns.  Best of luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.